Florida, 2006Damaging Wind in Florida, February 2, 2006
February 2, 2006 · NWS JAX · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Feb 2, 2:31 PM EST, 4 hours 24 minutes earlier.
Area forecast discussion, Feb 2, 2:31 PM EST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EST THU FEB 2 2006
...ISOLATED SEVERE STORMS POSSIBLE TONIGHT AND TOMORROW...
.SYNOPSIS...A PRE-FRONTAL SQUALL LINE EXTENDS FROM EASTERN GA
SOUTHWEST THROUGH THE NE GULF OF MEXICO. THE ASSOCIATED UPPER LEVEL
VORTEX IS LIFTING NE OVER THE OHIO RIVER VALLEY...AND THE ATTENDANT
SURFACE LOW AND TRAILING TROUGH OVER MISSISSIPPI ARE LOSING THEIR
EASTWARD PUSH AS UPPER LEVEL DYNAMICS ARE SHUNTED TO THE NORTH. THE
STRONGEST STORMS EMBEDDED IN THE SQUALL HAVE BEEN CONFINED OVER THE
GULF OF MEXICO AND ALONG THE FL PANHANDLE COAST WHERE MODERATE
INSTABILITY RESIDES. MOSTLY CLOUDY SKIES HAVE PREVAILED MUCH OF THE
DAY OVER THE CWA...WHILE WARM AIR ADVECTION HAS INCREASED TEMPS INTO
THE LOWER 70S AND DEW PTS IN THE LOWER 60S.
.SHORT TERM...TONIGHT THROUGH SUN...
THE SQUALL LINE WILL CONTINUE TO SAG SOUTHWARD THROUGH THE JAX CWA
THIS EVENING AS THE SURFACE LOW EJECTS NE. SCATTERED STORMS EMBEDDED
IN THE SQUALL ARE EXPECTED...WITH THE POSSIBILITY OF A FEW STRONG TO
SEVERE STORMS DEVELOPING OVER OUR SUWANNEE RIVER ZONES NEAR THE I-
75 CORRIDOR IN FL WHERE MEAN LAYER SW STEERING FLOW MAY ADVECT ENOUGH
GOMEX INSTABILITY INLAND TO SUPPORT STRONGER UPDRAFTS. THE MAIN
CONCERNS WITH CONVECTION THIS AFTERNOON AND EVENING WILL BE GUSTY
WINDS IN DOWNDRAFTS AND IN BOWING SEGMENTS COURTESY OF A STRONG
AND INCREASING LOW LEVEL JET OF 35-40 KTS AROUND 3KFT...BUT AGAIN WE
NEED ENOUGH INSTABILITY TO HELP MIX DOWN THESE WINDS. ALSO NOTE THAT
WINDS ACROSS OUR EASTERN ZONES ARE SE...SO A VEERING PROFILE WITH
STRONG LOW LEVEL SHEAR/HELICITIES MAY SUPPORT AN ISOLATED TORNADO...
AGAIN DEPENDENT ON INSTABILITY. PERIODS OF HEAVY RAIN...PERHAPS SOME
SMALL HAIL...AND WIND GUSTS AROUND 30-35 MPH CAN BE EXPECTED IN
CONVECTION THIS AFTERNOON/EVENING ACROSS THE CWA.
THE FRONT WILL BEGIN TO STALL OVER NORTH FLORIDA TONIGHT...AND KEEP
MOSTLY CLOUDY SKIES IN PLACE ALONG AND SOUTH OF THE BOUNDARY. WATER
VAPOR IMAGERY SHOWS A SWATH OF DRY AIR WRAPPING AROUND THE SOUTH SIDE
OF THE UPPER LOW AS IT LIFTS NE TONIGHT...WITH THE DRY SLOT ADVANCING
OVER OUR GA ZONES WHICH SHOULD MAKE FOR PARTLY CLOUDY SKIES BY
DAYBREAK. LEANED TOWARD THE WARM SIDE FOR TEMPS DUE TO LINGERING
CLOUD COVER...WITH MINS IN THE UPPER 50S INLAND...AND LOWER 60S
NEAR THE COAST. DECREASED POPS FROM 80% THIS EVENING TO 20-40% NEAR
DAYBREAK WITH A N-S GRADIENT ACROSS THE CWA.
THE FRONTAL BOUNDARY WILL LINGER IN THE VICINITY OF OUR SOUTHERN FL
ZONES FRI AS THE LARGE SCALE TROUGH THAT EXTENDS THROUGH THE CENTRAL
CONUS BEGINS TO TRANSLATE EASTWARD. MODELS HAVE FINALLY COME INTO
BETTER AGREEMENT WITH SURFACE CYCLOGENISIS ACROSS THE CENTRAL GULF
COAST REGION FRI AFTN. OVER THE JAX CWA...IN ADVANCE OF THIS
DEVELOPING SURFACE LOW...THE STALLED FRONT OVER N-CENTRAL FL WILL
SERVE AS A FOCUS FOR CONVECTION ACROSS OUR FL ZONES EARLY FRI...WITH
AN INCREASE IN POPS NORTHWARD INTO OUR GA ZONES LATE IN THE DAY AS
THE FINAL SURFACE LOW MOVES NE THROUGH GA. THE DRY SLOT IN PLACE OUR
OUR GA ZONES EARLY IN THE DAY SHOULD ALLOW FOR MORE INSOLATION AND
RAISE INSTABILITY LEVELS MORE THAN WHAT WE HAD TODAY. DYNAMICS ARE
NOT EXPECTED TO BE AS STRONG AND MOISTURE NOT AS DEEP COMPARED TO
TODAY...SO HAVE GONE WITH A N-S POP GRADIENT FOR LATE FRI AFTN INTO
FRI EVENING OF 40-60%.
SAT THE SURFACE WILL PUSH OFFSHORE OF THE ATLANTIC SEABOARD WITH SOME
LINGERING LOW CLOUDS AND SPRINKLES POSSIBLE OVER THE AREA THROUGH
MID-MORNING. AS SKIES CLEAR AND COLD AIR ADVECTION BEGINS AS THE
850 MB TROUGH TRANSLATES EAST OF THE AREA AROUND MID-DAY...850MB
WINDS OF 35-40 KTS WILL LIKELY MIX DOWN TO THE SURFACE AND MAKE FOR
WINDY CONDITIONS AND GUSTS UP TO 35 MPH AT TIMES. A LAKE WIND
ADVISORY WILL LIKELY BE NEEDED.
SAT NIGHT COLD AIR ADVECTION CONTINUES IN FULL FORCE AS RIDGING
BUILDS INTO THE AREA FROM THE GULF MAKING FOR MOSTLY CLEAR SKIES.
MINS SUN MORNING ARE EXPECTED TO DROP INTO THE 30S...BUT GRADIENT
FLOW FROM THE NNW SHOULD PREVENT A FREEZE. SUN MOSTLY SUNNY SKIES
WILL PREVAIL AS THE RIDGE BUILDS OVER THE FL PENINSULA...MAKING FOR A
POSSIBLE FREEZE AND AREAS OF FROST SUN NIGHT WITH GOOD RADIATIONAL
COOLING CONDITIONS IN PLACE.
.LONG TERM...MON THROUGH THU...
MEAN LAYER TROUGHING WILL PERSIST OVER THE EASTERN CONUS THROUGH THE
PERIOD KEEPING TEMPS NEAR OR SLIGHTLY BELOW CLIMO...AND BRINING A
SERIES OF IMPULSES INTO THE REGION. THE SURFACE RIDGE WILL SHIFT EAST
OF FL ON MON...WITH A FAST BUT MEAGER LOOKING TROUGH PUSHING THROUGH
THE AREA MON NIGHT. THIS FEATURE MAY BRING US SOME LIGHT SHOWERS AND
HAVE KEPT POPS AT 20% FOR NOW. TUE-THU BROAD RIDGING OVER THE WESTERN
CONUS TO THE GULF COAST WEAKENS AS THE NEXT TROUGH APPROACHES THE
SOUTHEAST REGION LATE THU.
&&
.MARINE...SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR OUR
OFFSHORE WATERS TONIGHT WITH EXERCISE CAUTION NEARSHORE. A BRIEF
LULL IN WINDS/SEAS IS EXPECTED FRI...THEN FOLLOWING THE PASSAGE OF
THE COLD FRONT FRIDAY NIGH COLD AIR ADVECTION AND A STRONG PRESSURE
GRADIENT WILL RETURN SCA CONDITIONS TO THE AREA FOR THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 58 71 53 58 / 80 30 40 10
SSI 59 70 57 62 / 80 50 50 10
JAX 61 74 59 64 / 80 50 50 20
SGJ 62 73 61 65 / 60 50 60 30
GNV 61 74 59 63 / 70 50 50 20
OCF 62 76 61 64 / 60 50 60 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM FRIDAY FOR THE FOLLOWING
ZONES: ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE...FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60
NM OFFSHORE...AND ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
60 NM OFFSHORE.
&&
PUBLIC...ENYEDI
MARINE/FIRE WX...CARROLLHazardous weather outlook, Feb 2, 6:36 PM EST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
636 PM EST THU FEB 2 2006
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-031030-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
636 PM EST THU FEB 2 2006
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TONIGHT...
...TORNADO WATCH FOR PORTIONS OF SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA UNTIL 10 PM TONIGHT...
.THUNDERSTORM IMPACT...
A FEW STRONG AND SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT AS
LOW PRESSURE APPROACHING THE MID-ATLANTIC TRAILS A SQUALL LINE
THROUGH THE AREA. THE STRONGEST STORMS ARE EXPECTED TO BE LOCATED
FROM THE SUWANNEE VALLEY TO BRUNSWICK GEORGIA AND SOUTHWARD TO
JACKSONVILLE METRO AREA AND SOUTHWEST TO GAINESVILLE. DAMAGING
WINDS...HAIL...AND ISOLATED TORNADOES WILL BE THE PRIMARY CONCERNS
WITH ANY STRONG STORMS THAT DO DEVELOP.
.FLOODING IMPACT...
LOCALLY HEAVY RAINFALL IS ALSO EXPECTED WITH AMOUNTS OF 2 TO 4
INCHES POSSIBLE IN THE REGION. HIGHER AMOUNTS ARE POSSIBLE IN
ISOLATED LOCATIONS WHERE STORM CELLS MAY TRAIN ACROSS THE SAME AREAS
FOR A FEW HOURS.
.MARINE WIND AND SEA IMPACT...
WINDS AND SEAS WILL INCREASE TONIGHT TO SMALL CRAFT ADVISORY
CONDITIONS FOR THE OFFSHORE WATERS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
...SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY...
ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE
AGAIN ON FRIDAY AS LOW PRESSURE DEVELOPS OVER THE FLORIDA
PANHANDLE AND LIFTS NORTH OF THE AREA FRIDAY NIGHT.
WINDY CONDITIONS ARE EXPECTED SATURDAY IN THE WAKE OF A COLD FRONT.
SUSTAINED SPEEDS MAY NEAR 20 MPH...WITH GUSTS UP TO 35 MPH.
SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH THE WEEKEND DUE TO
STRONG POST-FRONTAL WINDS. GUSTS TO GALE FORCE ARE POSSIBLE
SATURDAY.
MONDAY MORNING MINIMUM TEMPERATURES WILL NEAR FREEZING AS HIGH
PRESSURE BUILDS OVER THE AREA. LIGHT WINDS AND CLOUD FREE SKIES WILL
ALSO PROMOTE FROST FORMATION.
.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA. PLEASE RELAY
ANY REPORTS OF SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER
SERVICE AND LOCAL COUNTY EMERGENCY MANAGEMENT.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
SC/ABE/ARS
In the hours before
Special weather statement, Feb 2, 4:34 PM EST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 PM EST THU FEB 2 2006
GAZ152>154-165-022215-
BRANTLEY-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
434 PM EST THU FEB 2 2006
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN
BRANTLEY...NORTHERN CAMDEN AND GLYNN COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 515 PM EST...
AT 434 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 14 MILES WEST OF WAVERLY...OR ABOUT 11
MILES SOUTH OF NAHUNTA...MOVING EAST-NORTHEAST AT 50 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WAVERLY...DOCK
JUNCTION...BRUNSWICK AND COUNTRY CLUB ESTATES THROUGH 515 PM EST.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. BRIEF FUNNEL CLOUDS ARE POSSIBLE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
ZAPPE
Special weather statement, Feb 2, 5:03 PM EST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EST THU FEB 2 2006
FLZ024-GAZ164-022245-
CHARLTON-NASSAU-
503 PM EST THU FEB 2 2006
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU AND
CHARLTON COUNTIES FOR STRONG WINDS VALID UNTIL 545 PM EST...
AT 503 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
6 MILES SOUTHWEST OF WINOKUR TO 20 MILES WEST OF HILLIARD...OR ALONG
A LINE EXTENDING FROM 12 MILES NORTHWEST OF FOLKSTON TO 14 MILES
SOUTH OF STEVEN FOSTER STATE PARK...MOVING EAST AT 30 MPH. THIS
CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WINOKUR...HOMELAND...FOLKSTON AND HILLIARD THROUGH 545 PM EST.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. FUNNEL CLOUDS ARE ALSO POSSIBLE WITH THESE
THUNDERSTORMS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
SHASHY
Special weather statement, Feb 2, 5:13 PM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EST THU FEB 2 2006
GAZ165-166-022300-
COASTAL CAMDEN-INLAND CAMDEN-
513 PM EST THU FEB 2 2006
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CAMDEN COUNTY FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 600 PM EST...
AT 513 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 14 MILES SOUTHWEST OF
TARBORO...OR ABOUT 3 MILES NORTHEAST OF FOLKSTON...MOVING EAST AT 40
TO 45 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND TARBORO...COLESBURG...WOODBINE...KINGSLAND...HARRIETTS
BLUFF...KINGS BAY BASE AND DOVER BLUFF THROUGH 600 PM EST. HAIL UP TO
ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
SHASHY
Special weather statement, Feb 2, 5:16 PM EST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TO ADD GLYNN COUNTY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
516 PM EST THU FEB 2 2006
GAZ153-154-165-166-022305-
CAMDEN (COASTAL)-CAMDEN (INLAND)-GLYNN (COASTAL)-GLYNN (INLAND)-
516 PM EST THU FEB 2 2006
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CAMDEN AND
GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 600 PM
EST...
AT 513 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 14 MILES SOUTHWEST OF
TARBORO...OR ABOUT 3 MILES NORTHEAST OF FOLKSTON...MOVING EAST AT 40
TO 45 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND TARBORO...COLESBURG...WOODBINE...KINGSLAND...HARRIETTS
BLUFF...KINGS BAY BASE AND DOVER BLUFF THROUGH 600 PM EST. OTHER
STORMS WILL AFFECT LOCATIONS NEAR DOCK JUNCTION AND AREAS ALONG
INTERSTATE 95 IN GLYNN COUNTY. HAIL UP TO ONE HALF INCH IN DIAMETER
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
SHASHY
Special weather statement, Feb 2, 5:55 PM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
555 PM EST THU FEB 2 2006
GAZ162-163-022345-
CLINCH-ECHOLS-
555 PM EST THU FEB 2 2006
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH AND ECHOLS
COUNTIES FOR STRONG WINDS VALID UNTIL 645 PM EST...
AT 555 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 7 MILES NORTHWEST OF
STATENVILLE...MOVING EAST AT 40 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS AROUND STATENVILLE...MAYDAY AND DU
PONT THROUGH 645 PM EST. GUSTY WINDS UP TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
ZIBURA
Special weather statement, Feb 2, 6:32 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
632 PM EST THU FEB 2 2006
GAZ163-030015-
CLINCH-
632 PM EST THU FEB 2 2006
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH COUNTY FOR
STRONG WINDS VALID UNTIL 715 PM EST...
AT 632 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
NEAR DU PONT TO NEAR NEEDMORE MOVING NORTHEAST AT 40 MPH. GUSTY WINDS UP
TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
THE AREA REMAINS UNDER A TORNADO WATCH.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.
ZIBURA
Thunderstorm Wind, Nassau
- When
- February 2, 6:55 PM EST to 7:05 PM EST
- Where
- Nassau County, Hilliard
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 30.683, -81.917
A thunderstorm wind gust knocked over a pine tree which struck a house causing minor damage. A few other pines fell over locally with no further damage or injuries reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Wind in Louisiana, February 2, 20061 injured · $1.8 million · F2 · 4 events
- Flood in Georgia, February 2, 2006$150,000 · 1 event
- Waterspout in Gulf of Mexico, February 2, 2006$25,000 · 1 event
- Tornado in Alabama, February 2, 2006$25,000 · F0 · 1 event
- Damaging Wind in Georgia, February 2, 2006$25,000 · 50 kt wind · 1 event
- High Surf in Hawaii, February 2 to 3, 200613 events
- Damaging Wind and Lightning Strike in Mississippi, February 2, 200650 kt wind · 2 events
- Hail in Mississippi, February 2, 20060.88 in hail · 2 events
- Heavy Rain in Kentucky, February 2, 20062 events
- Avalanche in Colorado, February 2, 20062 events
- Hail in Florida, February 2, 20060.88 in hail · 2 events
- Flash Flood and Hail in Florida, February 2, 20060.88 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5488681.